# SDR T2B2003F00000

- Difficulty date: May 16, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N90609
- Make and model: Piper PA60600
- Aircraft serial: 600320118
- Engine: Lyc TIO540*
- System (JASC): 6122 · Propeller Governor
- Part: Roll Pin
- Condition: Missing
- Location: Prop Governor
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, PILOT LOST CONTROL OF PROPELLER.  PROPELLER WOULD NOT CHANGE PITCH OR FEATHER.  PILOT LANDED  WITHOUT INCIDENT.  ENGINE AND PROPELLER EXPERIENCED OVER SPEED BY 25 PERCENT.  ENGINE PROPELLER REMOVED FOR TEARDOWN INSPECTION PROPELLER REMOVED FROM SERVICES DUE TO AMOUNT OF OVER SPEED.  TEARDOWN INSPECTION OF GOVERNOR REVEALED THAT A ROLL PIN REQUIRED BETWEEN SPOOL EXTENSION (PN A-3167) AND SPOOL (PN B3166) TO BE MISSING NO PIECES FOUND IN GOVERNOR.
